# SDR UALA2013041802655

- Difficulty date: April 17, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 56,948 hours, 21,280 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emerency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OFF OF EMERGENCY EXIT WINDOW RIGHT AFT. INSTALLED COVER.
